# SDR COEA2018082215805

- Difficulty date: July 11, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: S54212203202
- Condition: Damaged
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE INBOARD AFT MOUNT FITTING AT JUNCTION OF TUBES 1 & 2 WAS DAMAGED.   REPAIED IAW ES-3657/18.13301.
